# SDR SWIA202054503

- Difficulty date: November 15, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 41,770 hours, 36,207 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Chafed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FS 621 PRESSURE BULKHEAD HAS A CHAFED RIVET AT WL 86.5, RBL 18.  C-CHECK RO 12/04/2020.  REPLACED CHAFE RIVETS AT FS 621 BULKHEAD AT WL 86.5 RBL 18 UPON FURTHER INVESTIGATION FOUND AND REPLACED 5 EA CHAFE RIVETS ON 621 BULKHEAD, IAW CRJ200 SRM.
